# SDR UPS97222960

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, LINEAR INDICATION NOTED ON RT ELEVATOR X-RAY VIEW 3, 2 INCHES FROM I/B EDGE AND 13 INCHES FROM T/E OF ELEVATOR (INTERNAL).  REPAIRED CRACK 2 INCHES FROM I/B EDGE 13 INCHES FROM T/E OF RT ELEVATOR IAW SRM 55-20-3 AND 51-80-7 ELEVATOR MOMENT WITHIN LIMITS IAW SRM 51-80-7.
